MathSciNet Relay Station
MathSciNet bibliographic data
MR1415243 (97k:60095) 60F17 (60B10 60E15 60F15)
Shao, Qi-Man; Yu, Hao Weak convergence for weighted empirical processes of dependent sequences. Ann. Probab. 24 (1996), no. 4, 2098–2127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement